Mathematische Zeitschrift

, Volume 243, Issue 4, pp 689–717 | Cite as

Centers and translation functors for the category \({\cal O}\) over Kac–Moody algebras

  • Peter Fiebig
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Peter Fiebig
    • 1
  1. 1.Mathematical Sciences Research Institute, 1000 Centennial Drive, Berkeley, CA 94720-5070, USA US

Personalised recommendations